# SDR EIAA200900136

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 107,378 hours, 24,783 cycles
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT SHUTDOWN OF ENGINE NR 1 FOR OIL LOSS. SERVICE ENG OIL, RAN AND INSPECTED ENG NR 1.  FOUND OIL BEING BLOWN OUT OF RT 3.5 AND LT 3.5 UPPER BLEED VALVES.  REPLACED NR 1 ENG EVC AND FILTER PER MM 75-31-09, 75-31-01.  OPS CHECK NORMAL.
